# SDR SWAA2025100314221

- Difficulty date: September 13, 2025
- Submitted: October 3, 2025
- Operation: Air carrier
- Aircraft: N901WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32545
- Aircraft time: 58,011 hours, 33,767 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK PANEL BREAK LOCATED IN FLOORBEAM STA 540 BETWEEN BL 0 TO LBL 24.75.   REPLACED FLOORBEAM  IAW SRM 51-40-02; SRM 51-10-02 Ï¿½TEM 9 AND DWG 143A0060 SHEET 46; REV.-. CRACK LENGTH IS: 1.140.
